# SDR 2006FA0000009

- Difficulty date: December 13, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- Aircraft: N2173Z
- Make and model: Cessna 172R
- Aircraft serial: 17281216
- Engine: Lyc IO360L2A
- System (JASC): 5700 · Wing Structure
- Part: Strip
- Part number: 05232333
- Condition: Unserviceable
- Location: Lt Wing
- Part time: 937 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, WHILE INSPECTING THE AILERON CABLES, FOUND A FLAT SPOT ON THE LT AILERON CROSSOVER CABLE AT THE AILERON CABLE ABRASION STRIP ATTACHED TO  A RIB ASSY LOCATED AT WING STA 71.19.  FURTHER INVESTIGATION FOUND THE CABLE BEGINING TO FRAY.  THE CAUSE IS THE CABLE WEARING ON THE ABRASION STRIP.  TO SOLVE THIS PROBLEM, THE ABRASION STRIP BE LOWERED OR A PULLEY INSTALLED.  (K)
